Mohamed Kamal Aouf
Mohamed Kamal Aouf
Prof. Of Pure Mathematics, Mansoura University
Verified email at mans.edu.eg - Homepage
Title
Cited by
Cited by
Year
New subclasses of bi-univalent functions
BA Frasin, MK Aouf
Applied Mathematics Letters 24 (9), 1569-1573, 2011
4092011
Starlike function of complex order
MA Nasr, MK Aouf
J. Natur. Sci. Math 25 (1), 1-12, 1985
2391985
A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients
HM Srivastava, MK Aouf
Journal of Mathematical Analysis and Applications 171 (1), 1-13, 1992
1321992
New criteria for meromorphic -valent starlike functions
MK Aouf, HM Hossen
Tsukuba Journal of Mathematics 17 (2), 481-486, 1993
1191993
Coefficient estimates of new classes of q-starlike and q-convex functions of complex order
TM Seoudy, MK Aouf
J. Math. Inequal 10 (1), 135-145, 2016
972016
Coefficient estimates for certain classes of analytic functions
S Owa, J Nishiwaki
J. Inequal. Pure Appl. Math 3 (5), 1-5, 2002
872002
On a certain class of meromorphic univalent functions with positive coefficients
MK Aouf
Rend. Mat.,(7) 11, 209-219, 1991
841991
On a subclass of np-valent prestarlike functions
MK Aouf, AO Mostafa
Computers & Mathematics with Applications 55 (4), 851-861, 2008
722008
On convex functions of complex order
MA Nasr, MK Aouf
Mansoura Sci. Bull. Egypt 9, 565-582, 1982
701982
New criteria for multivalent meromorphic starlike functions of order alpha
MK Aouf
Proceedings of the Japan Academy, Series A, Mathematical Sciences 69 (3), 66-70, 1993
671993
On Some Results for $ lambda $-spirallike and $ lambda $-robertson Functions of Complex Order
MK Aouf, FM Al-Oboudi, MM Haidan
Publications de l'Institut Mathématique 77 (97), 93-98, 2005
662005
A unified presentation of some classes of meromorphically multivalent functions
HM Srivastava, HM Hossein, MK Aouf
621999
On some results for starlike functions of complex order
M Obradovic, MK Aouf, S Owa
Publ. Inst. Math.(Beograd)(NS) 46 (60), 79-85, 1989
581989
On a subclass of strongly starlike functions
MK Aouf, J Dziok, J Sokół
Applied mathematics letters 24 (1), 27-32, 2011
562011
Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function
MK Aouf
Computers & Mathematics with Applications 55 (3), 494-509, 2008
562008
A new criterion for meromorphically p-valent convex functions of order alpha
MK Aouf, HM Srivastava
Math. Sci. Res. Hot-Line 1 (8), 7-12, 1997
551997
Meromorphic multivalent functions with positive and fixed second coefficients
HE DARWISH, MK AOUF
Mathematica japonicae 46 (2), 231-236, 1997
541997
On a class of p-valent starlike functions of order α
MK Aouf
International Journal of Mathematics and Mathematical Sciences 10 (4), 733-744, 1987
501987
Some families of starlike functions with negative coefficients
MK Aouf, HM Srivastava
Journal of mathematical analysis and applications 203 (3), 762-790, 1996
451996
Neighborhoods of certain classes of analytic functions with negative coefficients
MK Aouf
International journal of mathematics and mathematical sciences 2006, 2006
422006
The system can't perform the operation now. Try again later.
Articles 1–20